Flexibility of Lyapunov exponents

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We outline the flexibility program in smooth dynamics, focusing on flexibility of Lyapunov exponents for volume-preserving diffeomorphisms. We prove flexibility results for Anosov diffeomorphisms admitting dominated splittings into one-dimensional bundles.

Original languageEnglish (US)
Pages (from-to)554-591
Number of pages38
JournalErgodic Theory and Dynamical Systems
Issue number2
StatePublished - Feb 18 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Flexibility of Lyapunov exponents'. Together they form a unique fingerprint.

Cite this